# SDR MWEA96130

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 2840 · Fuel Indicating System
- Part: Test Switch
- Part number: 1TL118
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS RT, LT, AND CENTER FUEL QUANTITY INDICATORS STOPPED FUNCTIONING AND WOULD NOT TEST.  AIRCRAFT DIVERTED TO MCI.  FOUND DEFECTIVE TEST SWITCH.   REPLACED SWITCH.  OPS CHECK GOOD.
